Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 372, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2006, 6:40 PM EDT for Gwinnett County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2006, 6:40 PM EDT (22:40 UTC)
- Expired
- Jul 22, 2006, 7:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:45 PM EDT | TSTM WND GST 60 | Buford, GA | ARES WX NET REPORTED 60 MPH MEASURED WIND AND ROOF DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 156 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 222240 SVRFFC GAC135-222315- /O.NEW.KFFC.SV.W.0372.060722T2240Z-060722T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 640 PM EDT SAT JUL 22 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 715 PM EDT * AT 638 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR BUFORD...MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER FAR NORTHERN PARTS OF GWINNETT COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3419 8405 3401 8411 3404 8387 3413 8385 $$
1 follow-up statement
000 WWUS52 KFFC 222311 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT SAT JUL 22 2006 GAC135-222320- /O.EXP.KFFC.SV.W.0372.000000T0000Z-060722T2315Z/ GWINNETT GA- 710 PM EDT SAT JUL 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR GWINNETT COUNTY WILL BE ALLOWED TO EXPIRE AT 715 PM EDT... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF GWINNETT COUNTY. HOWEVER...FUNOFF FROM THE HEAVY RAIN WHICH ALREADY FELL WILL CAUSE AREA CREEKS AND STREAMS TO RISE AND COULD PRODUCE MINOR FLOODING THROUGH 800 PM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3419 8405 3401 8411 3404 8387 3413 8385 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:24 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 22, 3:24 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT SAT JUL 22 2006 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) LINE OF CONVECTION ASSOCIATED WITH SURFACE FRONT PUSHING EAST ACROSS ALABAMA THIS AFTERNOON. PULSE STORMS AHEAD OF THE FRONT HAVE DEVELOPED IN MOIST AIRMASS ACROSS MUCH OF THE FORECAST AREA...WITH DEWPOINTS IN THE UPPER 60S AND LOWER 70S. WHILE I CANNOT RULE OUT THE POSSIBILITY OF A FEW OF THE PULSE STORMS REACHING SEVERE LIMITS THIS AFTERNOON...THE BEST AREA FOR SEVERE WEATHER WILL BE ACROSS NORTH GEORGIA AS THE FRONT SAGS SOUTHWARD. THE UPPER LEVEL TROUGH DEEPENS ACROSS THE EASTERN U.S. THROUGH MONDAY WHEN FLOW SPLITS. THE FRONT WILL STALL OVER PORTIONS OF CENTRAL GEORGIA OVERNIGHT... ACTING AS A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH MONDAY AS THE FRONT WASHES OUT AND SURFACE BOUNDARY DRIFTS BACK TO THE NORTH. INCREASED CLOUD COVER WILL KEEP TEMPERATURES ACROSS THE NORTH COOLER TOMORROW THAN EARLIER THIS WEEK...WITH MAX TEMPERATURES MAINLY IN THE UPPER 80S. AS BOUNDARY DRIFTS NORTHWARD ON MONDAY...WARM SECTOR WILL BRING TEMPERATURES BACK INTO THE LOWER TO MID 90S ACROSS THE FORECAST AREA. .LONG TERM...(TUESDAY THROUGH SATURDAY) THE UPPER TROF REMAINS OVER MISSISSIPPI VALLEY THROUGH MUCH OF THE EXTENDED PERIOD...BUT APPEARS TO WEAKEN AS UPPER RIDGE BUILDS IN FROM THE ATLANTIC BY THE END OF THE PERIOD. SURFACE BOUNDARY APPEARS TO DISSIPATE TUESDAY AS BERMUDA HIGH NOSES INTO PORTIONS OF SOUTH GEORGIA BY WEDNESDAY. LATEST RUN OF GFS SHOW SOME DRYING ACROSS THE NORTH WEDNESDAY THEN DEEPER MOISTURE SPREADING BACK IN BY THE END OF THE WEEK. WILL CONTINUE SLIGHT CHANCE POPS ON WEDNESDAY WITH CHANCE THROUGH MUCH OF EXTENDED PERIODS. && .AVIATION... VERY UNSETTLED PERIOD FOR AVIATION THROUGH THE UPCOMING WEEK. UPPER TROUGH AXIS WILL REMAIN OVER THE EASTERN STATES WITH PERIODIC SHORT WAVES PASSING THROUGH THE AREA...MOSTLY IN NW FLOW ALOFT. SFC TROUGH WILL REMAIN STALLED OVER THE AREA. THIS WILL PROVIDE THE FOCUS FOR DAILY AND SCATTERED TO NUMEROUS SHRA/TSRA ACTIVITY. THERE MAY BE A SLIGHT LULL SUNDAY AFTERNOON ACROSS THE NORTH AREAS...BUT MON WILL BE WORSE AGAIN. CEILINGS... MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. FOR NOW...IT APPEARS THAT THE AIRPORT MAY BE DONE WITH SIGNIFICANT CONVECTION FOR TODAY...SO CIGS SHOULD REMAIN MOSTLY VFR THROUGH THE EVENING...POSSIBLY BRIEFLY MVFR IN BRIEF PASSING SHRA. MAIN CONCERN WILL BE EARLY MORNING HOURS SUN. WITH RAIN OVER MOST OF THE AREA TODAY AND HIGH SFC DEWPOINTS...PERIOD OF LOW IFR CIGS IS POSSIBLE AND MAY NEED TO BE CONSIDERED. EXPECT SHRA/TSRA ACTIVITY AGAIN...MAINLY CSG-MCN FOR SUN AFT 18Z WITH ASSOCIATED ISOLD IFR CIGS. VISIBILITY... MOSTLY VFR OUTSIDE OF SHRA/TSRA ACTIVITY. LATE TONIGHT/EARLY SUN WIDESPREAD MVFR CIGS IN BR HZ LIKELY GIVEN MOIST GROUND AND HIGH SFC DEWPOINTS. ISOLD POCKETS OF IFR VISIBILITY...POSSIBLY EVEN LIFR VISIBILITY...MAIN CSG-MCN-AHN THIS EVENING...MAINLY CSG-MCN SUN AFTERNOON...AND IN BR MCN AND AHN SUN 09Z-13Z. WX... SCT SHRA/TSRA ACTIVITY MAINLY BEFORE 06Z. ACTIVITY SHOULD DISSIPATE AFTER 06Z TO A LEVEL NOT NECESSARY TO RETAIN IN THE TAFS. WILL INTRODUCE SHRA/TSRA TO SOUTHERN TAF SITES FOR SUN AFTERNOON...BUT CONFIDENCE IN NORTHERN AREAS LOWER AS SOME DRYING INDICATED BRIEFLY SUN AFTERNOON ACROSS THE NORTH. WINDS... CHAOTIC WIND FIELD GIVEN NEARLY STATIONARY SFC TROUGH AND CONVECTIVE OUTFLOW BOUNDARIES. VARIABLE BEST DESCRIBES THE WIND FIELD...BUT OUTSIDE SHRA/TSRA ACTIVITY...BUT GENERALLY A NW FLOW FROM ATL-AHN AND SW FLOW FROM CSG-MCN. SPEEDS 5-10KTS...BUT MUCH STRONGER AND GUSTY IN/NEAR SHRA/TSRA ACTIVITY. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 69 85 71 90 / 50 40 20 40 ATHENS 69 87 69 90 / 50 40 20 40 GAINESVILLE 68 85 68 88 / 60 40 30 30 ROME 69 91 66 93 / 50 30 20 30 COLUMBUS 73 90 73 87 / 40 40 30 50 MACON 73 92 72 92 / 50 50 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12/19
Hazardous weather outlook, Jul 22, 12:20 PM EDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1220 PM EDT SAT JUL 22 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1220 PM EDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON THROUGH ABOUT MIDNIGHT. SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS ALL OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... AN UPPER LEVEL TROUGH WILL DEEPEN OVER THE OHIO AND TENNESSEE VALLEYS THROUGH TONIGHT. A COLD FRONT...LOCATED ACROSS TENNESSEE AT MIDDAY...WILL MOVE INTO NORTH GEORGIA LATE THIS AFTERNOON BUT SHOULD STALL ACROSS CENTRAL GEORGIA LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE DAMAGING WINDS TO 60 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND LOCALIZED HEAVY RAIN. THE MOST LIKELY TIMES FOR SEVERE WEATHER WILL BE FROM 2PM UNTIL MIDNIGHT. .DISCUSSION... THICK MID LEVEL CLOUDINESS ACROSS NORTH GEORGIA WILL GIVE WAY TO MOSTLY SUNSHINE THIS AFTERNOON. INSTABILITY WILL BECOME QUITE STRONG AS TEMPERATURES WARM INTO THE 80S AND LOWER 90S RESULTING IN CAPE VALUES FROM 2000 TO 3000 AND LIFTED INDEX VALUES OF -5 TO -8. VERTICAL WIND SHEAR WILL BE WEAK TO MODERATE ACROSS NORTH GEORGIA AND VERY WEAK ACROSS CENTRAL GEORGIA WHERE WINDS ALOFT WILL BE LESS THAN 20 KNOTS FROM THE SURFACE THROUGH 20000 FEET. ACROSS NORTH GEORGIA WINDS WILL BE SLIGHTLY STRONGER IN THE MID LEVELS OF THE ATMOSPHERE BUT SHOULD BE INSUFFICIENT TO PRODUCE ORGANIZED SEVERE STORMS. STORMS SHOULD FOCUS AHEAD THE COLD FRONT AND THE LEADING EDGE OF AN AREA OF THICK CLOUDINESS. THUNDERSTORMS SHOULD DIMINISH IN INTENSITY AND COVERAGE AFTER MIDNIGHT AS INSTABILITY DECREASES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE PERIOD AS THE COLD FRONT REMAINS STATIONARY ACROSS GEORGIA. AS THUNDERSTORMS DEVELOP OVER THE SAME AREAS NEXT WEEK...FLOODING AND FLASH FLOODING COULD BECOME A THREAT. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA.
In the hours before
Special weather statement, Jul 22, 5:49 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 549 PM EDT SAT JUL 22 2006 GAZ025-222215- 549 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING AND TORRENTIAL RAIN IN JACKSON COUNTY UNTIL 615 PM EDT... AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HOSCHTON...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS JACKSON COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOSCHTON...PENDERGRASS...JEFFERSON AND ARCADE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 22, 5:54 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 554 PM EDT SAT JUL 22 2006 GAZ021-033-222230- 554 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS...FREQUENT LIGHTNING AND TORRENTIAL RAIN IN CHEROKEE AND NORTHERN FULTON COUNTIES UNTIL 630 PM EDT... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LEBANON...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS CHEROKEE AND FULTON COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WOODSTOCK...LEBANON...HOLLY SPRINGS AND ALPHARETTA. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 22, 6:02 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG BUCKHEAD 33.57N 83.36W
07/22/2006 MORGAN GA LAW ENFORCEMENT
A FEW TREES DOWN.
0545 PM TSTM WND DMG CENTENNIAL 33.59N 83.61W
07/22/2006 MORGAN GA EMERGENCY MNGR
MORE THAN 6 TREES DOWN...INTERSTATE 20 WAS BLOCKED BY
TREES.
0548 PM HAIL BOSTWICK 33.74N 83.52W
07/22/2006 E0.75 INCH MORGAN GA LAW ENFORCEMENT
A FEW TREES WERE ALSO REPORTED DOWN.
&&
EAVILASpecial weather statement, Jul 22, 6:11 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 611 PM EDT SAT JUL 22 2006 GAZ080>082-089>091-222315- 611 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN TAYLOR... CHATTAHOOCHEE...MARION...MUSCOGEE...CRAWFORD AND BIBB COUNTIES UNTIL 715 PM EDT... AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LIZELLA TO FORT BENNING...MOVING EAST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TAYLOR...CHATTAHOOCHEE...MARION...MUSCOGEE...CRAWFORD AND BIBB COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEY...MUSELLA...MAUK...LIZELLA...KNOXVILLE... HOWARD...HORNS...FORT BENNING...ROBERTA...OAKLAND...FORT BENNING SOUTH...BUTLER...PAYNE...CHARING AND MACON. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 22, 6:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 PM EDT SAT JUL 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG 5 S MILLEDGEVILLE 33.01N 83.24W
07/22/2006 BALDWIN GA LAW ENFORCEMENT
12 TREES DOWN.
0617 PM HAIL CUMMING 34.21N 84.14W
07/22/2006 E1.00 INCH FORSYTH GA PUBLIC
&&
EAVILASpecial weather statement, Jul 22, 6:36 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 636 PM EDT SAT JUL 22 2006 GAZ023-034-222300- 636 PM EDT SAT JUL 22 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...50 MPH WINDS FREQUENT LIGHTNING AND TORRENTIAL RAIN IN GWINNETT AND HALL COUNTIES UNTIL 700 PM EDT... AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUFORD...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS GWINNETT AND HALL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SUWANEE...SUGAR HILL...LAKE LANIER ISLAND...BUFORD...FLOWERY BRANCH AND ROBERTS CROSSROADS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY RESULT IN MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 42 min |
| Jul 22, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 34 min |
| Jul 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 25 min |
| Jul 22, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 35 min |
| Jul 22, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 23 min |
| Jul 22, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 28 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 23 min |
| Jul 22, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 24 min |
| Jul 22, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 25 min |
| Jul 22, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 32 min |
| Jul 22, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 36 min |
| Jul 22, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 16 min |
| Jul 22, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 31 min |
| Jul 22, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 23 min |
| Jul 22, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 29 min |
| Jul 22, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 25 min |
| Jul 22, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Clarke | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.